Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On bialgebras which are simple Hopf modules


Author: David E. Radford
Journal: Proc. Amer. Math. Soc. 80 (1980), 563-568
MSC: Primary 16A24
DOI: https://doi.org/10.1090/S0002-9939-1980-0587928-4
MathSciNet review: 587928
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a module characterization of commutative or cocommutative Hopf algebras over a field.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A24

Retrieve articles in all journals with MSC: 16A24


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0587928-4
Keywords: Hopf algebra, bialgebra
Article copyright: © Copyright 1980 American Mathematical Society